MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA360005
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to gore: on (b)(6) 2025, patient underwent an emergent endovascular procedure to treat a ruptured aortic aneurysm utilizing a gore® excluder® conformable aaa endoprosthesis (conformable aortic extender).Reportedly, during the procedure, the conformable aortic extender broke off from the catheter upon attempted withdrawal into the 18fr sheath (non-gore) resulting in both the conformable aortic extender and the olive tip being snapped off from the catheter in the common iliac artery.Physician wanted to advance the sheath and was planning to pull the conformable aortic extender out of the body, so that he could re-engage the dilator into the sheath.After multiple hours of attempts, we had to leave both the pieces inside the patient.The conformable aortic extender was expanded in the common iliac artery using a non-compliant balloon (conquest) and the olive tip was endo trashed with another 12mm limb to trap it between two limbs.Another comfortable aortic extender was then used for the procedure from the left contralateral side and the first 18fr sheath (non-gore) was removed.A new 18fr sheath was used both on the right and left side to complete the procedure.The patient tolerated the procedure and was stable.
 
Additional Manufacturer Narrative
W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.Engineering evaluation summary: the device evaluation performed by engineering showed the following: the proximal end of the deployment fiber was observed to be undamaged.The proximal end of the catheter shows evidence of reflow where the leading tip was previously bonded.There was significant damage and stretching observed on the catheter from the transition bond to the inner member of the catheter.Based on the findings from the evaluation, the reported observation of ¿the olive tip being snapped off from the catheter¿ was confirmed.The evaluation performed by engineering determined that the state of the returned device is consistent with increased force being applied when removing the catheter, no manufacturing deficiency was identified.The cause for the leading olive and endoprosthesis separation may be attributed to a use error in withdrawing the undeployed device through the sheath as reported.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
jaskaran parhar
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23704781
Report Number3007284313-2025-04419
Device Sequence Number16119879
Product Code MIH
UDI-Device Identifier00733132650972
UDI-Public(01)00733132650972(17)280713
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCXA360005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age83 YR
Patient SexFemale